Paracetamol can be used for the relief of headaches, including migraine and tension headaches, toothache, neuralgia, backache, rheumatic and muscle pain and period pain. It also relieves sore throat, fevers, aches and pains of colds and flu.
Each tablet contains the active ingredient, paracetamol 500mg, which works as a painkiller by affecting chemicals in the body called prostaglandins. Prostaglandins are substances released in response to illness or injury and paracetamol blocks their production, making the body less aware of the injury or aggravating pain.
Active ingredient, each tablet contains 500mg paracetamol. See enclosed leaflet for full ingredients list.
Ingredients correct at time of publishing. Always check product packaging.
Suitable For adults, the elderly and children aged 12 years & over. Pregnant women should seek medical consultation, before taking this medicine.
Keep out of the reach and sight of young children. Do take after the expiry date (shown on the packaging). Do not take more frequently than every 4 hours. Do not take more than 8 tablets in 24 hours. If symptoms persist seek medical consultation.